# SDR AALA202011099022

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 85,631 hours, 10,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: R1 Emer Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING ACCOMPLISHMENT OF CARD 72C80052015 FOUND 1R DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK 1R DOOR, PER AMM 52-11-20.
